# SDR DXTA2023030682070

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 16,154 hours, 12,349 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING WE RECEIVED AN AIR DUCT O'HEAT CAB CAUTION. CABIN TEMP WAS EXCESSIVE AND THE CABIN STARTED TO FILL WITH AN UNKNOWN SMOKE/ODOR THAT WAS EASILY VISIBLE.  UNABLE TO CONTROL THE CABIN TEMP IN BOTH AUTO & MANUAL MODES.  REMOVED CABIN TEMP CONTROL VALVE PIN 27241287-14 SIN 4BF2F BECAUSE OFNO CONTROL AND CODES ES AND E6. INSTALLED AN INSPECTED CABIN TEMP CONTROL VALVE PIN 27241287-14 SIN 9BW162F COMPLIED WITH SATISFACTORY OPS AND LEAK CHECKS.  ABLE TO CONTROL THE CABIN TEMP IN AUTO & MANUAL MODES. OWERED UP AIRCRAFT & VERIFIED THERE ARE NO FAULT CODES ON THE TEMP CONTROLLER. COMPLIED WITH ANOTHER APU RUN & OPS & LEAK CHECKED WATERSOCK ASSY. CLOSED UP BAGGAGE FLOOR. TEMP CONTROL OPS CHECKED GOOD, NO SMELL IN THE CABIN. REF AMM21-51-00 AND 21-61-00
